I've been really run down lately

cheerful1_gwNovember 18, 2008

I run out of steam really quickly. Yesterday I went to the dentist, then food shopping. When I came home, I crashed on the couch for 3 hours before I could muster up the energy to do anything else.

Trying to get through the day at work is difficult.

My recent bloodwork showed nothing wrong.

I'm on HRT and will be seeing my GYN on Thursday for my annual. Maybe she will have some insights.

Thank you for reporting this comment. Undo
devorah

I feel pretty lousy too, but I'm used to it. I have fibromyalgia and chronic fatigue. You mentioned blood work. Were your levels of ANA and C-reactive protein tested? If not, you might want to have your doctor look at that. The C-reactive protein measures inflammation and the ANA test measures antibodies suggestive of an auto-immune disease

    Bookmark   November 18, 2008 at 10:48PM
Thank you for reporting this comment. Undo
catherinet

I'm having more trouble recently too. I think our bodies know when Winter is coming, and we're supposed to slow down.
I got out my old Bright Light the other day, hoping it would give me a little help. I'm also coming off Zoloft, because its giving me too many irregular heartbeats, so I'm not looking forward to the next few months. Hopefully on December 21, when the days start getting longer, we'll get a little energy back.

    Bookmark   November 19, 2008 at 8:11AM
Thank you for reporting this comment. Undo
iloveexercise

I've been having the same sort of issues.I just chalked it up to the fact that I'm in hibernation mode because it's so cold outside I dont want to do anything.
Also,I'am on Lexapro and one of the side effects is fatigue.
"My get up and go must have got up and went"

    Bookmark   November 25, 2008 at 11:59AM
Sign Up to comment
More Discussions
band aids
My dermatologist introduced me to Coverlet bandages....
shuffles_gw
Painful Spots of Roof of Mouth
Has anyone had these? Every once in a while, I get...
houseful
Taking yourself off Paxil without side effects...???
One of my dear friends, J, had been taking Paxil for...
sooz
drug addiction
I'm really worried about my son. I think he is addicted...
clairdo2
© 2015 Houzz Inc. Houzz® The new way to design your home™